Skip to Main content Skip to Navigation
New interface
Journal articles

Multiplicative-error models with sample selection

Abstract : This paper presents a simple approach to deal with sample selection in models with multiplicative errors. Models for non-negative limited dependent variables such as counts fit this framework. The approach builds on a specification of the conditional mean of the outcome only and is, therefore, semiparametric in nature. GMM estimators are constructed for both cross-section data and for panel data. We derive distribution theory and present Monte Carlo evidence on the finite-sample performance of the estimators.
Document type :
Journal articles
Complete list of metadata
Contributor : Spire Sciences Po Institutional Repository Connect in order to contact the contributor
Submitted on : Thursday, October 21, 2021 - 9:22:07 PM
Last modification on : Wednesday, October 27, 2021 - 4:02:55 PM

Links full text




Koen Jochmans. Multiplicative-error models with sample selection. Journal of Econometrics, 2015, 184 (2), pp.315 - 327. ⟨10.1016/j.jeconom.2014.09.011⟩. ⟨hal-03392990⟩



Record views